| Model Number |
0134L18 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that there was no urine flow in the inlet tube, and the balloon was damaged and torn.
Additional Manufacturer Narrative
The reported event was unconfirmed as the problem could not be reproduced.An amber lubricath foley was returned without its original packaging and with a plug in its irrigation funnel.The drainage funnel was attached to a facet and di water was flushed into the catheter.The water was seen flowing out of the drainage eyes and whistle tip.The catheter tip was placed in the outlet port of the in-house drainage bag filled with di water and water was seen coming out of the drainage funnel.A device history record review was not required per the investigation.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.Recommended inflation capacities 3cc balloon: use 5ml sterile water 5cc balloon: use 10ml sterile water 15cc balloon: use 20ml sterile water 20cc balloon: use 25ml sterile water 30cc balloon: use 35ml sterile water 40cc balloon: use 45ml sterile water 75cc balloon: use 80ml sterile water do not exceed recommended capacities.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with applicable local, state, and federal laws and regulations" h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description